# SDR UPS01634590

- Difficulty date: January 7, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT LEFT WING, LEFT O/B FLAP, PANEL (WING) ABOVE O/B FITTING HAS AN 18 INCH CRACK THRU AND 24 INCH CRACK THRU THE PANEL.  (SEE ITEM 1, PG 534960) MARKED THE UPPER SURFACE.  REMOVED PANEL AND ACCOMPLISHED INTERIM REPAIR IAW B767-5750-13691A INSPECT EA W/E CK AND PERMANENT REPAIR AT NEXT C-CK.
